Vicodin side effects rash

Common Questions and Answers about Vicodin side effects rash

vicodin

Avatar f tn I just started on Zohydro ER because the idea of not taking acetaminophen with hydrocodone was tempting. (There's a Black Box warning about the acetaminophen in Vicodin). The first day I started the Z. (about 5 days ago) I got less pain relief and much more pain than I had with 5/375 Vicodin! That's seems totally wrong but it happened. The dose of the Z is the same as I got for the number of 5/375s I took per day. Anyone else on Z. and how do you like it? Any side effects?
Avatar f tn Do the new drugs come with their own side effects besides the ones that soc come with? Not sure if I asked that right, I'm still waiting for everything to come together but if the new meds come with even worse side effects than one might already get maybe that's another reason to treat now.
Avatar f tn sorry to hear your hubby is having a hard time. sounds like he is having some of the common side effects. There is nothing that can boost platlets but many docs let them go really low before lowering or stopping the meds. Try and get back on the full strength of interferon ASAP! Probably the most common side effect is the itching. I have it as well and it is horrible. I have found some relief with a prescription med called Atarax.
1089121 tn?1256818742 oh yes these are some of the wounderful side effects of tx,do check with your dr.about your hives to make sure its not a reaction but my dr. put me on tiamcinolone cream for the rash,it does tin to help.
600857 tn?1230057770 OK, here's the "strange one" of the group. I have taken Vicodin for 4 years. It only makes me "grumpy" at the end of a day when I have over done my limitations and I am hurting and absolutely nothing works to ease my pain. My family knows when it's one of those evenings and they are kind enough to leave me alone and let me be a "B" all by myself. I don't even want to be around anyone. But those days are not often.
Avatar f tn s office and asked about these symptoms, the nurse stated the doctor said these were not normal side effects. How do I get my Oncologist to see that I am having these problems and to treat them?
Avatar n tn Percocets but ask your doctor all side-effects should be documented in you patients file
1359882 tn?1277497464 what are some paxil side effects. because lately i have been having crazy dreams and kidney problems. can some one help me please?
337492 tn?1212458836 I am starting to feel better, but I am having side effects. I have been on the lithium for a year so I am not worried about it, but I feel jittery, am shaky, and my heart rate is staying at 100 BPM. Will this calm down as the med gets in my system? 150 mg per day taken at 75 mg x2. I just want to make sure I will be ok. I see my new doctor on Tuesday. Thanks.
1098097 tn?1258142472 If he is experiencing an increase in heart palpitations while taking Florinef, I would recommend asking his doctor to check his Potassium level. Florinef can deplete the body of Potassium, which can cause all sorts of unusual side effects. Not to mention the fact that patients with Dysautonomia are notorious for being particularly intolerant to any electrolyte imbalance. The reaction you describe does sound a bit more like an allergic reaction though.
Avatar n tn As with all medications, you may experience side effects when you take WELLBUTRIN XL. Side effects may be more common shortly after you start treatment. The most common side effects with WELLBUTRIN XL are weight loss, loss of appetite, dry mouth, skin rash, sweating, ringing in the ears, shakiness, stomach pain, agitation, anxiety, dizziness, trouble sleeping, muscle pain, nausea, fast heartbeat, sore throat, and urinating more often.
Avatar m tn About three months ago when this all started happening I was prescribed vicodin for pain and it helped greatly, I took it once to twice a day, alternating with ibpreufin. I was taking it for about a month with little to no side effects until one day I woke up and had this itchy, burning feeling on my arms (like a sunburn that itches). After getting up and moving around i noticed my arms had splotchy red patches that come and go. This will last anywhere from half a day to a couple days.
Avatar m tn Recently, about 3 weeks ago, I developed a rash and hive like bumps on my face. The rash is like severely dry skin with flakes and all, but my skin is red and almist looks and feels like sunburn. Anybody have any ideas?
Avatar f tn I forgot to add that I have never had a breakout/rash. There is one cut that always appears and goes away with medication. I get it every month, since being diagnosed 4 months ago :( Not too bad, but I have a partner and want to do everything in my power to stop risk of spreading.
Avatar m tn m not sure what side effects are, there is a number of sites that deal specifically with side effects that will tell you what you can get/expect. I don't think these issues are STD related.
Avatar f tn Hi all, I had an injection in summer 2013 and before that I was on the pill for about a week, and took some emergency contraception before all that. On average I was on the pill for just a week and half and had injection that last 3 months. Due to side effects I didn't return for second dose and I didn't take pills again. Can anyone tell me the long term side effects because my body has not been the same again.
1094370 tn?1317134825 All medicines may cause side effects, but many people have no, or minor, side effects. When used in small doses, no COMMON side effects have been reported with Tylenol. Seek medical attention right away if any of these SEVERE side effects occur when using Tylenol: "Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); dark urine or pale stools; unusual fatigue; yellowing of the skin or eyes.
1063764 tn?1272821064 Hey I have been taking Tirosint for 3 months and I have had terrible side effects. I have lost so much more hair, I have broken out in hives, major headaches, memory loss, confusion, major depression, weight gain, on and on. I was taking armor before this and I had a lot less side effects. I felt so much better but the med world doesn't want to support armor for some reason so they fight against us taking it.